# SDR COMA0360057

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 6,899 hours, 6,225 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 685
- Condition: Malfunctioned
- Location: L/H
- Part time: 4,543 hours, 3,996 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5749 LEFT WING ANTI ICE DUCT WARNING.REPLACED THE L/H MODULATING SHUT OFF VALVE.
